# SDR TI1R001443

- Difficulty date: April 27, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B1
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 9601
- Condition: Making Metal
- Location: Engine
- Part time: 986 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CHECKED, HIGH IRON CONTENT IN OIL ANALYSIS.  REMOVED AND REPLACED.
